Is bleeding for 2 weeks normal when you have mirena
Public Forum Discussions
Utovlan and Mirena. When can I possibly hope for it to stop?
I was fitted with a Mirena coil in June 2010. Last month, my GP prescribed Utovlan as I was going on holiday. I stopped taking the tablets on March 5th, started bleeding on March 8th and have bled non-stop since. The practice nurse suggested I have urgent scans to see what is happening, but my GP...
I am having fever after the replacement of my Mirena
I am having outpatient surgery next week to replace my Mirena, after having it fitted 6 weeks ago and now I have a fever? I orginally got the Mirena 6 weeks ago. After 2 weeks I couldn t find the strings. I went in for an exam and the doctor couldn t find it either so I went in for an ultrasound...
Had Mirena placed. Cramps, spotting. Normal?
I just had a Mirena placed a week ago and I m experiencing cramps, usually starting in the afternoon and lasting into the night. They re usually gone in the morning. I ve also been spotting since then which I ve read is normal, but today the bleeding is heavier, similar to the beginnings of a...
Severe lower abdominal pain after having Mirena
I am a 21 year old female and have had the mirena in for about 6 months. I have had a child before so the initial insertion wasn t anything but a cramp . Everything was fine up until about 2 weeks ago when I started getting severe sharp lower abdominal pains. They feel a little bit like...
Is it normal to bleed after the removal of the mirena?
Hi there I was wondering if it is normal to bleed after the removal of the mirena? I just recently had it removed..actually last Thursday after having it for 2 years and the doctor said I would spot but I have been bleeding heavily since then and its bright red blood with clots...sorry so...
Does Mirena cause pregnancy like symptoms ?
I have had the mirena in since oct. 2013 and have not had any problems. The symptoms im having lately feel like they are pregnancy symptoms amd along with that, I ve had really bad lower back pain my shoulders kind of hurt, my breasts are sore, I began having a little cramping on the left side of...
Hi i have the mirena coil have done for 2 years now, recently had achey right breast, today have quite bad pain in stomach and right side of back also bleeding
It is extremely unlikely that the Mirena is related to the symptoms that you describe, especially if they just started and you had the Mirena for two years. Unpredictable bleeding can happen with the Mirena, as long as it is light and not crampy. If these symptoms continue, you should see your doctor to make sure nothing else is causing the problem
bad smell from vagina for the past couple months after sex I have the mirena got it in January after giving birth no discharge or bleeding since mirena put in
Thanks for the query
It looks like you are suffering from vaginitis which is nothing but bacterial infection of the vagina, mirena might have caused the infection. I strongly advice you to meet the gynaecologist and get yourself treated with antibiotics after removing a swab for culture. Please do not ignore the issue
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions